# SDR HEEA078032

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 783 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Condition: Broken
- Location: Frahm Assy
- Component: Frahm Assy
- Component part number: 407010150109
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAHM ASSY HAS A BROKEN SPRING.
